I am a Spiritual Counselor, Ordained Minister (Spiritual, not Religious), and a Gendai-ki Reiki Ho Master.
I was put on Cymbalta and Xanax for a year. I experienced severe withdrawals from Cymbalta during an emergency surgery and hospitalization as I couldn't take anything outside of the IV. That was my first taste of severe withdrawal symptoms. At the time, I called that the worst experience of my life... but I hadn't been through the Paxil W/Ds yet and that would certainly change my view.
The next winter I was switched from Cymbalta to Paxil because I was having hallucinations in the form of voices and closed eye hallucinations. I was diagnosed with Psychotic Depression and put on anti-psychotics and Paxil.
Only 5 months later did I start to "poop out" on the Paxil and started having such severe brain zaps, twitches and jerks that I had a brain EEG to see if I was having seizures. The EEG came back normal. I didn't realize at the time that it was the Paxil.
I went through many anti-psychotics and eventually refused to try any more because they had horrible side effects. I've successfully treated the psychotic depression with Homeopathy.The homeopathy has eliminated the hallucinations. I am very grateful that Homeopathy is working so well for me.
Since I 'pooped-out' on Paxil, I decided to try to taper off of it. I didn't know what I was doing and I did it too fast and experienced the worst hell of my life. The most horrific being the suicidal feelings, akathisia and dysphoria. I upped my dose to get relief, then researched how to do this right.
Please send me your success story so that I can share them on this website.
Or, connect with me and others at Surviving Antidepressants.